# SDR CA040303005

- Difficulty date: March 2, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 48,640 hours
- Engine: Rroyce RB211535E437
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Contaminated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) NR 5 BRAKE SMOKING ON ARRIVAL. A/C HAS JUST RETURNED FROM PAINT, IT IS SUSPECTED THAT EXCESS FLUID HAD COLLECTED ON THE SURROUNDING AREA OF NR 5 BRAKE. BRAKE AND WHEEL AREA THOROUGHLY CLEANED.
